# SDR AALA202410090591

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737823
- Aircraft serial: 44461
- Aircraft time: 12,259 hours, 4,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN ON CEILING BY EXIT ROWS FELL ON THE GROUND. RESECURED CEILING EMERGENCY EXIT ROW SIGN, OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
